# SDR DXTR20130717001

- Difficulty date: July 17, 2013
- Submitted: July 17, 2013
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 10,185 hours, 8,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 66611542
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 10,185 hours, 8,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AUTOPILOT SERVO BRACKET CRACKED AT UPPER RIVET.
